# SDR ESPADJ2008-2

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N568PA
- Make and model: Lear 35A
- Aircraft serial: 205
- Aircraft time: 15,202 hours, 6,965 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Broken
- Location: Bleed Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON LIFT OFF, CREW NOTED FUMES AND SMOKE IN ACFT, AND THE ACFT PRESSURIZATION SYS WAS IN EMERGENCY. POWER WAS REDUCED AND ENGINE BLEED AIR SWITCHES WERE CYCLED, BUT LT ENGINE REMAINED IN EMERGENCY. CAPTAIN DECLARED AN EMERGENCY TO GET PRIORITY LANDING AND RETURNED WITHOUT INCIDENT. A MECHANIC WAS DISPATCHED, AND TROUBLESHOOTING REVEALED A BROKEN WIRE ON THE LT ENGINE BLEED CONTROL SWITCH LOCATED ON THE CO-PILOT`S INSTRUMENT PANEL. WIRE WAS REPAIRED AND SYS TESTED NORMALLY ON THE GROUND AND SUBSEQUENT TEST FLIGHT.
